MathSciNet Relay Station
MathSciNet bibliographic data
MR1923956 14N15 (12D10 14P99)
Eremenko, A.; Gabrielov, A. Degrees of real Wronski maps. Discrete Comput. Geom. 28 (2002), no. 3, 331–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement